# SDR DALA2019100705765

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CUTOUTS (RUBSTRIPS) #620CT, 620DT, 620FT, AND 141AR RH WING. ORIGINAL THICKNESS ARE .020" AND REMAINING THICKNESS ARE .011" THEREFORE ARE OUT OF LIMITS IN REF NRC 00565. NRC 0627: CORROSION LEVEL 2, FUEL ACCESS (RUBSTRIPS) #620CT, 620DT, 620FT, AND 141AR WERE REPLACED PER B717-200 SRM 57-10-01-2R-3. (LP #1303504)
